CureZone   Log On   Join
Re: Problems with Mirena
 
All4MyGirls Views: 1,539
Published: 13 years ago
 
This is a reply to # 1,461,971

Re: Problems with Mirena


Your symptoms are very similar to what the rest of us on this forum have been dealing with. I just had mine removed last week. Here are my symptoms:

Anxiety
Mood swings
Some depression
Abdominal pain (both sides below my ribs)
Some pelvic pain just before my period begins
Panic attacks


Others have experiences hair loss, rashes, headaches, eyesight changes, tingling, numbness, fatigue, nausea, sleeplessness, and a lot more I'm sure.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.234 sec, (1)